# SDR DALA2021052002804

- Difficulty date: May 9, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 127,178 hours, 18,709 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Door
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 #2 ENGINE PYLON INBOARD SIDE STRUT ACCESS DOOR MISSING. REPLACED NACELLE STRUT ACCESS DOOR. (LP 7453271)
